# SDR WTAA970019

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5246 · Fluid Service Doors
- Part: Camlock
- Part number: PE2506820202
- Condition: Failed
- Location: Right Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FAT - SERVICE DOOR LIGHT ILLUMINATING ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE RESECURED FUEL DOOR CAMLOCK.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
